# SDR GUUA05080703

- Difficulty date: May 8, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 23,952 hours, 28,869 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Part number: 1295140841
- Condition: Dirty
- Location: Emergency Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED FLEET CAMPAIGN INSPECTION: EMERGENCY DOOR AT SEAT 6A UNABLE TO OPEN FROM INSIDE AIRCRAFT.  CLEANED AND LUBED DOOR LATCH ASSEMBLY.
